# SDR ASAA2022031437706

- Difficulty date: March 14, 2022
- Submitted: March 19, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 51,803 hours, 15,255 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 106310452
- Part serial: UNNV7858
- Condition: Inoperative
- Location: #1 Engine
- Part time: 19,888 hours, 7,037 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #1 ENGINE START W/ RIGHT IGNITOR, HAD NO EGT RISE. SUCCESSFUL START WITH LEFT IGNITOR. GROUNDED - YES. REMOVED AND REPLACED R/H EXCITER ON #1 ENG PER B737-800 AMM 74-11-01-400-801-F00. OPS CHECK GOOD. VERIFIED EGT RISE DURING ENG RUN.
